Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Irregular cycles due to Oxy Elite Pro, chest pains

Hello. I ve been taking Oxy Elite Pro for about 2.5 weeks. I started having chest pains recently. Also, I ve noticed that my cycle still hasn t come. This is the 3rd time I ve taken Oxy Elite Pro as directed (July-Sept. 2012, Oct.-Nov.2011) and now. The 2nd time I took the pills , my cycle was 45+ days late. So this seems to be a recurring symptom with these pills. However, the chest pains are altogether new. And NO I m not pregnant- no possible chance.
Asked On : Thu, 22 Mar 2012
Answers:  1 Views:  376
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query.
Oxyelite pro is a fat burner and contains many ingredients some herbal and some chemical.
It also contains caffeine in higher amount that any other product.
Restlessness, nervousness, excitement, insomnia, flushing of the face, increased urination, gastrointestinal disturbance are some side effects of oxyelite pro.
Similarly I guess from your history it seems you are getting hyperacidity after taking this product which may be causing pain in stomach and esophagus resulting in feeling of chest pain.
I would suggest you to stop it immediately and get treated for it.
Take care.
Answered: Thu, 22 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor